# SDR ASAA2018042124330

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 37,362 hours, 11,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW LIGHT, FELL DOWN DURING FLIGHT.  ACFT GROUNDED. ATTACHED THE EXIT LIGHT ASSY TO MOUNT POINT ON THE CEILING. OPS NORMAL.
